Can I drink one glass of red wine while taking warafin?
- 26 Jan 2011 by lisa63301
26 Jan 2011
drugs such as Warafin do not mix with alcohol in that they have a tendency to increase the effectivess ot the medication so please do not drink while on this medication
26 Jan 2011
Drinking red wine can make your INR elevated. Talk to your Dr. It is usually not recommended to drink alcohol but your Dr may permit one glass of red wine. This is a question for the prescribing Dr. The wine will inrease your INR but if you drink a small amount on a daily basis they can adjust the medication for that but bottom line you need to ask the Dr who prescribed it (the warfarin).
27 Jan 2011
It is not advisable as it may thin your blood some more, wine is a natural blood thinner. You may want to talk to your doctor if you are a regular wine drinker so they can adjust your dose accordingly. Hope this one helps too, marjorie zych
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
When I drink wine or beer I start to turn red on my nose and cheeks. It will last all evening. And it happens about after 3 minutes. What is going on?
1 answer • 10 Jan 2010
Followup to question: If the prednisone was taken in the morning at 6 am and a glass of wine taken 12 hours later, does it cause the same result or ...
1 answer • 29 Oct 2010
I have been on clonazapam for three years and have yet to touch a drop of alcohol. I miss the fact that I can't have a glass of wine for a ...
1 answer • 8 Jan 2012